# SDR JGVR20200110002

- Difficulty date: January 10, 2020
- Submitted: January 10, 2020
- Operation: Air carrier
- Aircraft: N325QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500168
- Aircraft time: 5,071 hours, 3,953 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Balance Weight
- Part number: PE915109L27
- Condition: Corroded
- Location: Rudder
- Part time: 5,071 hours, 3,953 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER RUDDER FIXED MASS BALANCE WEIGHT AND FOUND CORROSION. RUDDER ADJUSTABLE BALANCE WEIGHTS AND FOUND THEM TO HAVE CORROSION
